# SDR AU010356

- Difficulty date: April 17, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 734374D
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP ACTUATORS (3OFF) HAD EXCESSIVE BACKLASH.
